Filters : "Moreira, Carlos Gustavo" Limpar

Filters



Refine with date range


  • In: SIAM Journal on Discrete Mathematics. Unidade: IME

    Subjects: Teoria Dos Números

    Versão PublicadaOnline source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      KOHAYAKAWA, Yoshiharu; LEE, Sang June; MOREIRA, Carlos Gustavo; RÖDL, Vojtěch. Infinite Sidon sets contained in sparse random sets of integers. SIAM Journal on Discrete Mathematics, Philadelphia, v. 32, n. 1, p. 410-449, 2018. Disponível em: < https://dx.doi.org/10.1137/17M1114934 > DOI: 10.1137/17M1114934.
    • APA

      Kohayakawa, Y., Lee, S. J., Moreira, C. G., & Rödl, V. (2018). Infinite Sidon sets contained in sparse random sets of integers. SIAM Journal on Discrete Mathematics, 32( 1), 410-449. doi:10.1137/17M1114934
    • NLM

      Kohayakawa Y, Lee SJ, Moreira CG, Rödl V. Infinite Sidon sets contained in sparse random sets of integers [Internet]. SIAM Journal on Discrete Mathematics. 2018 ; 32( 1): 410-449.Available from: https://dx.doi.org/10.1137/17M1114934
    • Vancouver

      Kohayakawa Y, Lee SJ, Moreira CG, Rödl V. Infinite Sidon sets contained in sparse random sets of integers [Internet]. SIAM Journal on Discrete Mathematics. 2018 ; 32( 1): 410-449.Available from: https://dx.doi.org/10.1137/17M1114934
  • In: Frontiers in complex dynamics: in celebration of John Milnor's 80th birthday. Unidade: ICMC

    Subjects: Dinâmica Unidimensional

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MOREIRA, Carlos Gustavo; BRANDÃO, Daniel Smania; BONIFANT, Araceli; LYUBICH, Mikhail; SUTHERLAND, Scott. Metric stability for random walks (with applications in renormalization theory). In: Frontiers in complex dynamics: in celebration of John Milnor's 80th birthday[S.l: s.n.], 2014.Disponível em: DOI: 10.23943/princeton/9780691159294.001.0001.
    • APA

      Moreira, C. G., Brandão, D. S., Bonifant, A., Lyubich, M., & Sutherland, S. (2014). Metric stability for random walks (with applications in renormalization theory). In Frontiers in complex dynamics: in celebration of John Milnor's 80th birthday. Princeton: Princeton University Press. doi:10.23943/princeton/9780691159294.001.0001
    • NLM

      Moreira CG, Brandão DS, Bonifant A, Lyubich M, Sutherland S. Metric stability for random walks (with applications in renormalization theory) [Internet]. In: Frontiers in complex dynamics: in celebration of John Milnor's 80th birthday. Princeton: Princeton University Press; 2014. Available from: https://doi.org/10.23943/princeton/9780691159294.001.0001
    • Vancouver

      Moreira CG, Brandão DS, Bonifant A, Lyubich M, Sutherland S. Metric stability for random walks (with applications in renormalization theory) [Internet]. In: Frontiers in complex dynamics: in celebration of John Milnor's 80th birthday. Princeton: Princeton University Press; 2014. Available from: https://doi.org/10.23943/princeton/9780691159294.001.0001
  • In: Journal of Combinatorial Theory, Series B. Unidade: IME

    Subjects: Combinatória, Permutações

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      HOPPEN, Carlos; KOHAYAKAWA, Yoshiharu; MOREIRA, Carlos Gustavo; RÁTH, Balázs; SAMPAIO, Rudini Menezes. Limits of permutation sequences. Journal of Combinatorial Theory, Series B, New York, Elsevier, v. 103, n. 1, p. 93-113, 2013. Disponível em: < http://dx.doi.org/10.1016/j.jctb.2012.09.003 > DOI: 10.1016/j.jctb.2012.09.003.
    • APA

      Hoppen, C., Kohayakawa, Y., Moreira, C. G., Ráth, B., & Sampaio, R. M. (2013). Limits of permutation sequences. Journal of Combinatorial Theory, Series B, 103( 1), 93-113. doi:10.1016/j.jctb.2012.09.003
    • NLM

      Hoppen C, Kohayakawa Y, Moreira CG, Ráth B, Sampaio RM. Limits of permutation sequences [Internet]. Journal of Combinatorial Theory, Series B. 2013 ; 103( 1): 93-113.Available from: http://dx.doi.org/10.1016/j.jctb.2012.09.003
    • Vancouver

      Hoppen C, Kohayakawa Y, Moreira CG, Ráth B, Sampaio RM. Limits of permutation sequences [Internet]. Journal of Combinatorial Theory, Series B. 2013 ; 103( 1): 93-113.Available from: http://dx.doi.org/10.1016/j.jctb.2012.09.003
  • In: Theoretical Computer Science. Unidade: IME

    Subjects: Teoria Dos Grupos

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      HOPPEN, Carlos; KOHAYAKAWA, Yoshiharu; MOREIRA, Carlos Gustavo; SAMPAIO, Rudini Menezes. Testing permutation properties through subpermutations. Theoretical Computer Science, Amsterdam, Elsevier, v. 412, n. 29, p. 3555-3567, 2011. Disponível em: < http:dx.doi.org/10.1016/j.tcs.2011.03.002 > DOI: 10.1016/j.tcs.2011.03.002.
    • APA

      Hoppen, C., Kohayakawa, Y., Moreira, C. G., & Sampaio, R. M. (2011). Testing permutation properties through subpermutations. Theoretical Computer Science, 412( 29), 3555-3567. doi:10.1016/j.tcs.2011.03.002
    • NLM

      Hoppen C, Kohayakawa Y, Moreira CG, Sampaio RM. Testing permutation properties through subpermutations [Internet]. Theoretical Computer Science. 2011 ; 412( 29): 3555-3567.Available from: http:dx.doi.org/10.1016/j.tcs.2011.03.002
    • Vancouver

      Hoppen C, Kohayakawa Y, Moreira CG, Sampaio RM. Testing permutation properties through subpermutations [Internet]. Theoretical Computer Science. 2011 ; 412( 29): 3555-3567.Available from: http:dx.doi.org/10.1016/j.tcs.2011.03.002
  • In: proceedings. Conference title: SODA10: ACM-SIAM Symposium on Discrete Algorithms. Unidade: IME

    Subjects: Algoritmos

    Online source accessHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      HOPPEN, Carlos; KOHAYAKAWA, Yoshiharu; MOREIRA, Carlos Gustavo; SAMPAIO, Rudini Menezes. Property testing and parameter testing for permutations. Anais.. Philadelphia: ACM-SIAM, 2010.Disponível em: .
    • APA

      Hoppen, C., Kohayakawa, Y., Moreira, C. G., & Sampaio, R. M. (2010). Property testing and parameter testing for permutations. In proceedings. Philadelphia: ACM-SIAM. Recuperado de https://dl.acm.org/citation.cfm?id=1873608
    • NLM

      Hoppen C, Kohayakawa Y, Moreira CG, Sampaio RM. Property testing and parameter testing for permutations [Internet]. proceedings. 2010 ;Available from: https://dl.acm.org/citation.cfm?id=1873608
    • Vancouver

      Hoppen C, Kohayakawa Y, Moreira CG, Sampaio RM. Property testing and parameter testing for permutations [Internet]. proceedings. 2010 ;Available from: https://dl.acm.org/citation.cfm?id=1873608
  • Unidade: ICMC

    Subjects: Teoria Dos Números, álgebra

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MARTINEZ, Fábio Brochero; MOREIRA, Carlos Gustavo; SALDANHA, Nicolau; TENGAN, Eduardo. Teoria dos números: um passeio com primos e outros números familiares pelo mundo inteiro. [S.l: s.n.], 2010.
    • APA

      Martinez, F. B., Moreira, C. G., Saldanha, N., & Tengan, E. (2010). Teoria dos números: um passeio com primos e outros números familiares pelo mundo inteiro. Rio de Janeiro: IMPA.
    • NLM

      Martinez FB, Moreira CG, Saldanha N, Tengan E. Teoria dos números: um passeio com primos e outros números familiares pelo mundo inteiro. 2010 ;
    • Vancouver

      Martinez FB, Moreira CG, Saldanha N, Tengan E. Teoria dos números: um passeio com primos e outros números familiares pelo mundo inteiro. 2010 ;
  • In: Manuscripta Mathematica. Unidade: ICMC

    Subjects: Singularidades

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MOREIRA, Carlos Gustavo; RUAS, Maria Aparecida Soares. The curve selection lemma and the Morse-Sard theorem. Manuscripta Mathematica, Heidelberg, Springer-Verlag, v. 129, n. 3, p. 401-408, 2009. Disponível em: < http://www.springerlink.com.w10077.dotlib.com.br/content/101570 > DOI: 10.1007/s00229-009-0275-2.
    • APA

      Moreira, C. G., & Ruas, M. A. S. (2009). The curve selection lemma and the Morse-Sard theorem. Manuscripta Mathematica, 129( 3), 401-408. doi:10.1007/s00229-009-0275-2
    • NLM

      Moreira CG, Ruas MAS. The curve selection lemma and the Morse-Sard theorem [Internet]. Manuscripta Mathematica. 2009 ; 129( 3): 401-408.Available from: http://www.springerlink.com.w10077.dotlib.com.br/content/101570
    • Vancouver

      Moreira CG, Ruas MAS. The curve selection lemma and the Morse-Sard theorem [Internet]. Manuscripta Mathematica. 2009 ; 129( 3): 401-408.Available from: http://www.springerlink.com.w10077.dotlib.com.br/content/101570
  • In: Proceedings of the London Mathematical Society. Unidade: IME

    Subjects: Ciência Da Computação, Matemática Discreta, Combinatória

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ALON, Noga; KOHAYAKAWA, Yoshiharu; MAUDUIT, Christian; MOREIRA, Carlos Gustavo; RODL, Vojtech. Measures of pseudorandomness for finite sequences: typical values. Proceedings of the London Mathematical Society, London, London Mathematical Society, v. 95, n. 3, p. 778-812, 2007. Disponível em: < http://dx.doi.org/10.1112/plms/pdm027 > DOI: 10.1112/plms/pdm027.
    • APA

      Alon, N., Kohayakawa, Y., Mauduit, C., Moreira, C. G., & Rodl, V. (2007). Measures of pseudorandomness for finite sequences: typical values. Proceedings of the London Mathematical Society, 95( 3), 778-812. doi:10.1112/plms/pdm027
    • NLM

      Alon N, Kohayakawa Y, Mauduit C, Moreira CG, Rodl V. Measures of pseudorandomness for finite sequences: typical values [Internet]. Proceedings of the London Mathematical Society. 2007 ; 95( 3): 778-812.Available from: http://dx.doi.org/10.1112/plms/pdm027
    • Vancouver

      Alon N, Kohayakawa Y, Mauduit C, Moreira CG, Rodl V. Measures of pseudorandomness for finite sequences: typical values [Internet]. Proceedings of the London Mathematical Society. 2007 ; 95( 3): 778-812.Available from: http://dx.doi.org/10.1112/plms/pdm027


Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2020